# SDR ASOA201612231337

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK CORRODED AT BS 785.15 - 863.  REMOVED, FABRICATED AND INSTALLED NEW SIDE SEAT RAIL IAW REO 670-53-00-343, EC/TC REO 670-53-00-343 AND AMM 53-00-49-000/400-801.
